Skip to Main Content
Skip Nav Destination
GEOREF RECORD

Lognormal size distribution of particulate matter

Khalid Mahmood
Lognormal size distribution of particulate matter
Journal of Sedimentary Petrology (December 1973) 43 (4): 1161-1166

Abstract

Methods of calculation and representation, examples of lognormal distribution of alluvial sand


ISSN: 0022-4472
Coden: JSEPAK
Serial Title: Journal of Sedimentary Petrology
Serial Volume: 43
Serial Issue: 4
Title: Lognormal size distribution of particulate matter
Author(s): Mahmood, Khalid
Pages: 1161-1166
Published: 197312
Text Language: English
Publisher: Society of Economic Paleontologists and Mineralogists, Tulsa, OK, United States
Accession Number: 1974-004102
Categories: Sedimentary petrology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1974
Close Modal

or Create an Account

Close Modal
Close Modal